# SDR YENA20121214666

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 36,741 hours, 12,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: D1003
- Condition: Failed
- Location: Cabin
- Part time: 243 hours, 94 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 671 JFK-LAX, AFT EMERGENCY EXIT SIGN LIGHTS INOP.  REMOVED AND REPLACED AFT EPSU AS PER AMM 33-51-00.  OPS CHECK NORMAL.
